# SDR A6WA201441510

- Difficulty date: April 28, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3114879
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL HAS CORROSION AT FS 319 RBL 43.  R & R FLOOR SILL WITH SERVICEABLE SILL IAW SRM 51-42-06.
